I had my brain scan yesterday to see why I had a seizure although I am pretty sure I took too much tramadol. But they nearly causeed me to hav4e another one with a freakin strobe light. This morning I woke up feeling good (my husband was home ) I wonder if this is because he was home or becuase I had a few tramadol before bed? I am still working on this tapering thing. I wake up every morning w/ the best intentions. If I can make it until 5pm with my 5 pills I will be fine cuz I rarely take them after 5pm. Someone was talking about clonidine for the clammy feeling I was prescribed propanol wich is also a blood pressure med but apparently not the same I rarely take it it is suppose to be for migraine prevention. I wonder if it would be any help. The xanax helps but I out until next month. Maybe I will try to spread the pills thoughout the day. I like to take them at once cuz of the high but I guess I need to let that go. Today I am starting my exercise program, walking and weight lifting. I think I can do this. My H is quiting smoking so he can relate. We would probably be fine if we had each other all week (he is a route driver and onlyhme on Weds and the weekend) he doesn't do pills and I don't smoke.
Yes, it can cause it. Seizure's can come about for many reasons, and a medication reaction is one of them.
If it's not a frequent thing, I wouldn't worry about it. The best way to avoid them is to avoid the circumstances that caused the seizure in the first place.
Did you get any warning it was happening? Usually there's certain warning signals before. And unless you've had a radical change to your brain, you probably don't need to worry about strobing lights.
Anyone can have a seizure if they get the right circumstances (mix of blood pressure spiking with external causes, medication or otherwise).
If you're getting a decent warning time and not a sudden onset, it's more likely it's externally related and not due to a seizure disorder. Try to watch for the signs and sit or lie down quickly until it passes.
I'm not sure on what tramadol is, but I think it's got an opiate base in it. Which means it can cause seizures.
I had no warning what so ever I came to laying on the floor. Ididn't even notice my chipped tooth and bruised face, chest and shoulder until I got home and my H pointed it out. Pretty scary at any rate I still need to get off this tramadol. I wonder how many I had the day of the seizure?? Probably tons, I rarely kept track. Now I certainly will NEVER exceed the dosage.
Huh. Well, it can happen regardless of dose, it's more caused by a dramatic change to your body chemistry in this case. Taking to much WILL cause it to happen the way you describe. When you're tapering you're especially susceptible since your body is already in a fairly delicate state. It's not hard to throw it off the tracks during a taper.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.